1. Awarded Ph. D in February 2010
  2. Submitted Minor Research Projects in April 2014
  3. Paper Publication :Ø  Ω*-closed sets in Bitopological Space.Journal : Bulletin of Pure and Applied Sciences, vol 26 E (2007), 295-301.

     

    Ø  Ω*-closed sets and Ωs*-closed sets in topological Space.

    Journal : Acta Ciencia Indica, vol xxxiv M.No. 4 (2008), 1665 – 1672.

     

    Ø  Contra – Ω – continuous functions.

    Journal : Mathematical Forum Vol XIX (2006-07), pp. 61-71.

     

    Ø  IR* – Hausdorff spaces via topological ideals.

    Journal : Kochi Journal of Mathematics, vol. 5 (2010) 1 – 14.

     

    Ø  Operators and Local function on (I, γ) – Ω* – closed sets.

    Journal : Mathematica Japonica. (to apear).

     

    Ø  IR*- Compactness with respect to ideal space.

    Journal : Advances in Theoretical and Applied Mathematics vol.4 (2009) 119 – 125.

     

    Ø  Contra Continuity on Supra – a – open sets and supra – b – open sets on Topological Spaces

    Journal : Heartian Jorurnal of Pure and Applied Science vol.2 (2012) 86 – 89.